# SDR AALA202205267429

- Difficulty date: March 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 25,084 hours, 3,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING INBOARD FLAP HAS CARBON FIBER DELAMINATION AT TRAILING EDGE TOP SIDE. **SUPPLEMENTAL REPORT FOR AALA202203097429: REPAIRED PER EA 334600** (CLOSED)
